Some solution of the fractional iterative integro-differential equations

In this article, we focus to some classes of fractional iterative integro-differential equations. Firstly, we interested of the fractional iterative integro-differential equations including derivatives and establish the existence and uniqueness solutions by using the non-expansive operators theory a...

全面介绍

Saved in:
书目详细资料
Main Authors: Kilicman, Adem, Damag, F. H. M.
格式: Article
语言:English
出版: Institute for Mathematical Research, Universiti Putra Malaysia 2018
在线阅读:http://psasir.upm.edu.my/id/eprint/60253/1/8.%20Adem.pdf
http://psasir.upm.edu.my/id/eprint/60253/
http://einspem.upm.edu.my/journal/fullpaper/vol12no1/8.%20Adem.pdf
标签: 添加标签
没有标签, 成为第一个标记此记录!
id my.upm.eprints.60253
record_format eprints
spelling my.upm.eprints.602532018-05-18T03:43:25Z http://psasir.upm.edu.my/id/eprint/60253/ Some solution of the fractional iterative integro-differential equations Kilicman, Adem Damag, F. H. M. In this article, we focus to some classes of fractional iterative integro-differential equations. Firstly, we interested of the fractional iterative integro-differential equations including derivatives and establish the existence and uniqueness solutions by using the non-expansive operators theory and fixed point theorems. The second studies, we concern of the system iterative integro-differential equations and show existence and uniqueness solutions by using the theorem of Banach fixed point and Schaefer fixed point theorem. In this study, we consider Riemann-Liouville and Caputo differential operator, further provide example as an application. Institute for Mathematical Research, Universiti Putra Malaysia 2018 Article PeerReviewed text en http://psasir.upm.edu.my/id/eprint/60253/1/8.%20Adem.pdf Kilicman, Adem and Damag, F. H. M. (2018) Some solution of the fractional iterative integro-differential equations. Malaysian Journal of Mathematical Sciences, 12 (1). pp. 121-141. ISSN 1823-8343; ESSN: 2289-750X http://einspem.upm.edu.my/journal/fullpaper/vol12no1/8.%20Adem.pdf
institution Universiti Putra Malaysia
building UPM Library
collection Institutional Repository
continent Asia
country Malaysia
content_provider Universiti Putra Malaysia
content_source UPM Institutional Repository
url_provider http://psasir.upm.edu.my/
language English
description In this article, we focus to some classes of fractional iterative integro-differential equations. Firstly, we interested of the fractional iterative integro-differential equations including derivatives and establish the existence and uniqueness solutions by using the non-expansive operators theory and fixed point theorems. The second studies, we concern of the system iterative integro-differential equations and show existence and uniqueness solutions by using the theorem of Banach fixed point and Schaefer fixed point theorem. In this study, we consider Riemann-Liouville and Caputo differential operator, further provide example as an application.
format Article
author Kilicman, Adem
Damag, F. H. M.
spellingShingle Kilicman, Adem
Damag, F. H. M.
Some solution of the fractional iterative integro-differential equations
author_facet Kilicman, Adem
Damag, F. H. M.
author_sort Kilicman, Adem
title Some solution of the fractional iterative integro-differential equations
title_short Some solution of the fractional iterative integro-differential equations
title_full Some solution of the fractional iterative integro-differential equations
title_fullStr Some solution of the fractional iterative integro-differential equations
title_full_unstemmed Some solution of the fractional iterative integro-differential equations
title_sort some solution of the fractional iterative integro-differential equations
publisher Institute for Mathematical Research, Universiti Putra Malaysia
publishDate 2018
url http://psasir.upm.edu.my/id/eprint/60253/1/8.%20Adem.pdf
http://psasir.upm.edu.my/id/eprint/60253/
http://einspem.upm.edu.my/journal/fullpaper/vol12no1/8.%20Adem.pdf
_version_ 1643837305637568512
score 13.250246